# SDR SWIA202402260001

- Difficulty date: February 20, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,288 hours, 41,711 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT ABOUT 800 FEET SHORT FINAL RECEIVED A MLG OVHT FAIL CAUTION. AS WE CONTINUED IT BECAME INTERMITTENT THEN TURNED INTO A MLG OVHT WARNING. AS WE ROLLED OUT THE WARNING WENT AWAY BUT WE NOTICED A BURNT RUBBER SMELL TAXING OFF THE RUNWAY. WE CALLED TOWER TO SEND THE FIRE TRUCKS AS A PRECAUTION AND THEY MEET US AT THE GATE. THE SMELL WAS ONLY PRESENT FOR ABOUT A MINUTE AND WE DIDNÂ€™T NOTICE ANYTHING DURING WALK AROUND. IT WAS A NORMAL LANDING AND THE BTMS NEVER GOT ABOVE 4. THE TOWER DID CALL BACK AND MENTIONED THEY DID NOTICE A LITTLE SMOKE AS WE TOUCHED DOWN. (FLIGHT 4636 FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27848401 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND MLG OVHT FAIL CAUTION MESSAGE HARD FAULTING ON EICAS. TROUBLESHOT MLG OVHT FAIL CAUTION MESSAGE IN REFERENCE TO CRJ 200 FIM 26-10-00. BOTH GEAR BIN LOOPS E1 WL AND E2 WL TESTED OKAY. SLAVED IN MLG OVERHEAT-DETECTION UNIT IN REFERENCE TO CRJ 200 AMM 26-14-01. NO FIX. REMOVED THE LANDING GEAR CONTROL PANEL ASSEMBLY IN REFERENCE TO CRJ 200 AMM 32-31-01. REINSTALLED THE ORIGINAL LANDING GEAR CONTROL PANEL ASSEMBLY IN REFERENCE TO CRJ 200 AMM 32-31-01. REFER TO CP ITEM CP 27852651 FOR THE FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM. REINSTALLED ORIGINAL OVERHEAT DETECTOR UNIT IN REFERENCE TO CRJ 200 AMM 26-14-01. TROUBLESHOT MLG OVHT FAIL CAUTION IN REFERENCE TO CRJ 200 WM 26-14-00. FOUND P2WL PIN A READING 0.5 OHMS TO AC GROUND - ISOLATION CHECK FAILED. PIN A ON P1WL RESISTANCE IS ALSO READING OPEN TO PIN D ON P2WL. INSPECTED CONNECTOR P2WL AND FOUND THE PINS PULLED OUT OF THE BACK OF THE CONNECTOR AND M
